Florida, 2012

Damaging Wind in Florida, January 26, 2012

January 26, 2012 · NWS MOB · 1 event in 1 county or zone

A line of thunderstorms moved across the western Florida Panhandle during the afternoon producing high winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

A line of thunderstorms moved across the western Florida Panhandle during the afternoon producing high winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Jan 26, 4:59 AM CST, 9 hours earlier.

Area forecast discussion, Jan 26, 4:59 AM CST, 9 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CST THU JAN 26 2012

...TORNADO WATCH NUMBER 17 IN EFFECT FOR MOST OF THE AREA THROUGH
NOONTIME...

.SHORT TERM...(TODAY AND TONIGHT)...LOW PRESSURE OVER THE ARKLATEX
REGION THIS MORNING WILL QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA
BY LATE TONIGHT...WITH ASSOCIATED COLD FRONT MOVING WEST TO EAST
ACROSS THE FCST AREA THIS AFTERNOON AND EVENING. UPPER LOW OVER
TEXAS WILL WEAKEN TO A TROF AND MOVE EAST ACROSS THE AREA TODAY AND
TONIGHT AS WELL. A LINE OF SHOWERS AND THUNDERSTORMS...CURRENTLY
EXTENDING FROM CENTRAL MISSISSIPPI TO SOUTHEASTERN LOUISIANA IS
EXPECTED TO MOVE EAST ACROSS THE REGION IN ADVANCE OF THE FRONT.
PRIMARY EFFECTS OF LINE OF STORMS EXPECTED TO ENTER OUR SOUTHEAST
MISSISSIPPI COUNTIES BY AROUND 10-11 AM THIS MORNING...THEN INTO
SOUTHWEST ALABAMA AROUND NOON TODAY...THEN AFFECTING SOUTH CENTRAL
ALABAMA (AREAS EAST OF I-65) AND THE WESTERN FLORIDA PANHANDLE LATE
THIS AFTERNOON AND EARLY THIS EVENING. MODEL GUIDANCE IS NOW A
LITTLE STRONGER THAN PREVIOUSLY WITH THE LO-LVL 850MB JET ACROSS THE
REGION TODAY...NOW RANGING FROM 35 TO 45 KNOTS ACROSS THE REGION.
THIS INCREASED JET WILL COINCIDE WITH INCREASING LARGE SCALE UPWARD
VERTICAL MOTION IN DIVERGENT FLOW OUT AHEAD OF THE APPROACHING UPPER
TROF. AS A RESULT...EXPECT THE LINE OF STORMS TO INTENSIFY LATER
THIS MORNING AND CONTINUE STRONG/SEVERE THROUGH THE AFTERNOON HOURS
OVER OUR FCST AREA. DEWPOINTS HAVE INCREASED TO THE MID 60S ACROSS
MOST OF THE FCST AREA AS WELL...AND WILL INCREASE INSTABILITIES
AFTER SUNRISE TODAY. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR
MOST OF THE FCST AREA (EXCEPT FOR BUTLER...CRENSHAW...COVINGTON...
AND OKALOOSA) UNTIL NOON TODAY. THIS SAID...BELIEVE THE TORNADO
THREAT IS LOW BUT THERE WILL BE ENOUGH SHEAR FOR A FEW ISOLATED...
BRIEF SPINUPS TO DEVELOP. PRIMARY THREAT FROM STORMS TODAY WILL BE
DAMAGING STRAIGHT LINE WINDS. LINGERING SCATTERED SHOWERS AND
THUNDERSTORMS WILL LOSE INTENSITY AND END FROM WEST TO EAST
OVERNIGHT TONIGHT. TEMPERATURES WERE A BLEND OF MAV/MET MOS.
12/DS

FOR FRIDAY THROUGH SATURDAY...TODAY'S WEATHER MAKER STARTS FRIDAY
EAST OF THE AREA...ALONG WITH ITS ASSOCIATED COLD FRONT. THE
SHORTWAVE QUICKLY ACCELERATES EASTWARD AS ANOTHER LOBE OF ENERGY
SWINGS AROUND THE SOUTH-SIDE OF AN UPPER LOW NEAR HUDSON BAY. AS THIS
LOBE SWINGS EAST...ANOTHER SHORTWAVE MOVES ONSHORE OVER THE
SOUTHWESTERN CONUS...THEN HEADS TO OVER WESTERN MEX...BUT MORE ON
THAT IN THE EXTENDED. AS THE SHORTWAVE SWINGS AROUND THE BASE OF THE
UPPER LOW...IT PUSHES A RE-ENFORCING FRONT MOSTLY ACROSS THE FA
SATURDAY.

FOLLOWING TODAY/TONIGHT'S SYSTEM....A COOLER AIRMASS MOVES OVER THE
AREA. COOLER AS IN TEMPS FRIDAY AND FRIDAY NIGHT FALLING TO SEVERAL
DEGREES ABOVE SEASONAL AVERAGES...BUT AHEAD OF THE WEAK FROPA
SATURDAY...GUIDANCE IS ADVERTISING A SLIGHT WARM-UP.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY). WITH THE NEXT FRONT
MOVING SOUTH OF THE FA SATURDAY NIGHT...GUIDANCE IS ADVERTISING
ANOTHER DROP IN TEMPS...IN THIS CASE TO AROUND TO JUST BELOW SEASONAL
FOR SATURDAY NIGHT AND SUNDAY. THE SHORTWAVE THAT MOVES THE FRONT
ACROSS THE FA SATURDAY/SATURDAY NIGHT MEANDERS SOUTH OVER NW/W-RN
MEX...PROVIDING AN ANCHORING POINT FOR THE SHORTWAVE MOVING AROUND
THE NEAR GREAT LAKES UPPER LOW. THIS WILL HELP TO LIMIT THE PUSH OF
THE SHORTWAVE IN THE BEGINNING OF THE EXTENDED AND LIMITING THE DROP IN
TEMPS TO NEAR OR A BIT BELOW SEASONAL.

LATE SUNDAY THROUGH MONDAY..AS THE SECOND SHORTWAVE SWINGS EAST AND
MOVES OFF...MORE ENERGY MOVES ONSHORE OVER THE NORTHWESTERN
CONUS...HELPING TO PUSH SURFACE HIGH PRESSURE OVER...THEN EAST OF THE
FA...TO ALONG THE EAST COAST. THIS WILL BRING BACK ONSHORE FLOW TO
THE AREA. WITH THE SURFACE HIGH MOVING OVER THE AREA...TEMPS WELL
BELOW SEASONAL AVERAGES ARE EXPECTED...THEN A WARM-UP BEGINS.

NEED TO BE BRIEF HERE DUE TO WATCH THAT CAME IN...BUT SEVERAL
SHORTWAVES MOVE OVER THE NORTHERN CONUS...WITH THE MAIN ONE IN THE
EXTENDED MOVING ONSHORE MONDAY NIGHT. THIS SHORTWAVE EITHER ORGANIZES
INTO A CLOSED LOW OVER THE DESERT SOUTHWEST(ECMWF) KEEPING A GENERAL
SOUTHERLY FLOW OVER THE AREA THROUGH THE REST OF THE EXTENDED...OR
MOVING IT QUICKLY EAST AND PUSHING A FRONT ACROSS THE FA WEDNESDAY
NIGHT INTO THURSDAY(GFS).

&&

.AVIATION...(26/12Z ISSUANCE)...A LINE OF STORMS CONTINUES TO MOVE
SLOWLY EASTWARD ACROSS SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI
EARLY THIS MORNING...AND IS FORECAST TO MOVE INTO THE MOB/BFM
TERMINALS BY LATE THIS MORNING. AHEAD OF THE MAIN LINE OF STORMS
SCATTERED SHOWERS/ISOLATED STORMS WILL BE DEVELOPING AND MOVING
NORTHWARD. CLOUD BASES FORECAST AT MVFR/IFR LEVELS TODAY...BUT
LOWERING TO LIFR AT TIMES IN AND NEAR HEAVIER CONVECTION. SOUTHERLY
WINDS LOOK TO BECOME GUSTY AFTER DAYBREAK AS DEVELOPING SQUALL LINE
OF STORMS APPROACHES FROM THE WEST. BEST CHANCE FOR PCPN AND
HEAVIEST RAIN AND STRONGEST STORMS EXPECTED ACROSS THE REGION AFTER
17Z TODAY AND CONTINUING THROUGH AROUND 03Z TONIGHT. WILL CONTINUE
TO CARRY POTENTIAL OF STRONG WIND GUSTS BETWEEN 30-35 KNOTS WITH
APPROACH AND PASSAGE OF STORMS. 12/DS

&&

.MARINE...LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL
QUICKLY LIFT NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT. AN
ASSOCIATED COLD FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS THIS
AFTERNOON AND EARLY EVENING...BRINGING SHOWERS AND THUNDERSTORMS TO
THE MARINE AREA. SOME OF THE STORMS COULD POSSIBLY BE SEVERE...AND
WINDS AND SEAS HIGHER NEAR ALL SHOWERS AND THUNDERSTORMS. A MODERATE
TO OCCASIONALLY STRONG ONSHORE FLOW IN ADVANCE OF THE FRONT WILL
BECOME MORE WEST TO NORTHWEST TONIGHT THEN GRADUALLY WEAKEN ON
FRIDAY. INITIALLY LOOKING FOR SCEC CRITERIA...BUT SOME WIND GUSTS
MAY OCCASIONALLY BE ABOVE 20 KNOTS THIS AFTERNOON AND EVENING. WILL
HAVE TO MONITOR TRENDS FOR POSSIBLE SCA LATER TODAY. LIGHT TO
MODERATE OFFSHORE FLOW IS EXPECTED SATURDAY THROUGH MONDAY. 12/DS

&&

.FIRE WEATHER...A SYSTEM MOVING ACROSS THE AREA TODAY THROUGH TONIGHT
WILL BRING A LINE OF SHRA/TSRA TO THE FA...MAINLY TODAY. THE FRONT
ASSOCIATED WITH THIS SYSTEM MOVES OVER THE AREA BEGINNING LATER TODAY
AND TONIGHT...BRINGING A SLIGHTLY COOLER AIRMASS...BUT NOT SERIOUSLY
DRIER. IT'S NOT UNTIL SATURDAY...WHEN A RE-ENFORCING FRONT GETS
PUSHED OVER THE AREA THAT A SIGNIFICANTLY DRIER AIRMASS MOVES OVER THE
AREA...FOR SUNDAY THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  48  66  43 /  80  40  05  05
PENSACOLA   73  52  66  45 /  80  60  10  05
DESTIN      69  57  65  47 /  70  60  05  05
EVERGREEN   73  48  65  36 /  80  60  10  10
WAYNESBORO  73  44  63  38 /  80  30  05  10
CAMDEN      72  45  62  37 /  90  60  10  10
CRESTVIEW   73  51  67  34 /  70  60  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

12/16
Hazardous weather outlook, Jan 26, 6:15 AM CST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CST THU JAN 26 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
615 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE OVER THE ARKLATEX REGION THIS MORNING WILL QUICKLY LIFT
NORTHEASTWARD TO WEST VIRGINA BY LATE TONIGHT...WITH ASSOCIATED COLD
FRONT MOVING WEST TO EAST ACROSS THE FCST AREA THIS AFTERNOON AND
EVENING. IN ADVANCE OF THE FRONT...A LINE OF SHOWERS AND THUNDERSTORMS
IS EXPECTED TO MOVE EAST ACROSS THE REGION. WE ANTICIPATE THE LINE
OF THUNDERSTORMS TO PROGRESS EASTWARD FROM THE I-59 CORRIDOR OF
MISSISSIPPI ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND INTO EXTREME
SOUTHWEST ALABAMA THROUGH THE LATE MORNING HOURS...WELL INTO
SOUTHWEST ALABAMA BY AROUND NOON OR EARLY AFTERNOON...THEN ACROSS
SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM MID
AFTERNOON TO EARLY EVENING.

A SLIGHT CHANCE OF SEVERE WEATHER IS ANTICIPATED WITH THE PASSAGE OF
THE LINE OF STORMS...AND A TORNADO WATCH IS ALREADY IN EFFECT FOR ALL
BUT THE FAR EASTERN COUNTIES OF THE FORECAST AREA UNTIL NOON TODAY.
WE ANTICIPATE THAT THE LINE OF STORMS WILL LIKELY INTENSIFY AS IT
MOVES EAST ACROSS THE AREA TODAY...WITH THE BEST TIMING FOR SEVERE
WEATHER OCCURRING FROM LATE MORNING THROUGH LATE AFTERNOON. THE
PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS ALONG THE LINE...
BUT AN ISOLATED TORNADO IS POSSIBLE ALONG THE LINE. MORE ISOLATED
CONVECTION OUT AHEAD OF THE MAIN LINE WILL ALSO BE CAPABLE OF POTENTIALLY
PRODUCING A BRIEF...ISOLATED TORNADO.

THE SEVERE THUNDERSTORMS WILL END ALTOGETHER BY MID-EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
TODAY.

GMZ630-650-655-670-675-271215-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
615 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE
DURING THE MORNING HOURS TODAY AS A STORM SYSTEM APPROACHES FROM THE
WEST. THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE 35-45 KNOT WIND
GUSTS IN SQUALLS BEGINNING LATE THIS MORNING AND LASTING THROUGHOUT
THE AFTERNOON HOURS. OUTSIDE OF THUNDERSTORM AREAS...SMALL CRAFT EXERCISE
CAUTION CONDITIONS WILL BE MAINTAINED AS SOUTHERLY WINDS AND SEAS
INCREASE TODAY AND TONIGHT. WINDS AND SEAS WILL REMAIN ELEVATED AT
SMALL CRAFT EXERCISE CAUTION LEVELS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND SEAS WILL DIMINISH FRIDAY AND SATURDAY...BEFORE INCREASING
TO S SMALL CRAFT EXERCISE CAUTION LEVELS AGAIN ON SUNDAY INTO MONDAY.

In the hours before

Local storm report, Jan 26, 9:37 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
937 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     HAIL             1 E LEAKESVILLE         31.15N 88.54W
01/26/2012  E0.25 INCH       GREENE             MS   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL 1 MILE EAST OF
            LEAKESVILLE.

&&

GENEJ
Special weather statement, Jan 26, 11:30 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST THU JAN 26 2012

ALZ064-FLZ002>004-261815-
INLAND SANTA ROSA FL-COASTAL ESCAMBIA FL-SANTA ROSA FL-
LOWER BALDWIN AL-
1130 AM CST THU JAN 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...WESTERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA
COUNTIES IN NORTHWEST FLORIDA...THROUGH 1215 PM CST...

AT 1129 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF ORANGE BEACH...OR 10 MILES
SOUTHWEST OF PERDIDO BEACH...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WALLACE...            FLORIDATOWN...        PERDIDO BEACH...
  ORANGE BEACH...       PACE...               WEST PENSACOLA...
  MYRTLE GROVE...       MOLINO...             GONZALEZ...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 14.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&
Local storm report, Jan 26, 11:44 AM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     WALL CLOUD       DOWNTOWN MOBILE         30.70N 88.05W
01/26/2012                   MOBILE             AL   DOWNTOWN WEBCAM

            WALL CLOUD SEEN ON DOWNTOWN MOBILE WEBCAM.

&&
Local storm report, Jan 26, 11:53 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1153 AM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     MARINE TSTM WIND 6 E FAUSTINAS           30.44N 88.01W
01/26/2012  M39 MPH          GMZ630             AL   BUOY

&&
Local storm report, Jan 26, 1:50 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     TSTM WND DMG     GILBERTOWN              31.88N 88.32W
01/26/2012                   CHOCTAW            AL   PUBLIC

            PUBLIC REPORTS WINDOWS OUT AND TREE DOWN ON PARAGON RD.
            IN GILBERTOWN. PUBLIC ALSO REPORTS DAMAGE TO A SHED
            BEHIND MM HARDWARE IN GILBERTOWN.

&&

GENEJ
Local storm report, Jan 26, 1:52 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
152 PM CST THU JAN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     TSTM WND DMG     SILAS                   31.77N 88.33W
01/26/2012                   CHOCTAW            AL   PUBLIC

            PUBLIC REPORTS NUMEROUS TREES DOWN ON COUNTY ROAD 45 IN
            SILAS.

&&

GENEJ

The radar

The Eglin Afb radar (KEVX), 56 km away, was scanning. The volume nearest the first event began at 20:00 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Okaloosa

When
January 26, 1:59 PM CST
Where
Okaloosa County, Destin Ft Walton Arp
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
30.400, -86.470

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, January 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 360347.